# SDR AALA20160211011

- Difficulty date: February 11, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK STATION 663, LBL 25 - 45, CRACKED IN WW UPPER FWD WALL WEB.  COMPLETED SRM REPAIRS TO LT WEB PLATE ASSEMBLY, PN 111A1111-1, IAW SRM 57-10-10-2R-3 REPAIR 3 ALT 2.  REPAIR COMPLETED ON BOTH SIDES OF WEB.  ACFT IN BASE MX.
